Optimal value bounds in nonlinear programming with interval data
Milan Hladík ()
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2011, vol. 19, issue 1, pages 93-106
Keywords: Interval systems; Nonlinear programming; Optimal value range; Interval matrix; Dependence; 90C30; 90C31; 90C70 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:spr:topjnl:v:19:y:2011:i:1:p:93-106
Ordering information: This journal article can be ordered from
Access Statistics for this article
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is edited by Emilio Carrizosa and Justo Puerto
More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer
Series data maintained by Guenther Eichhorn ().